# SDR SWAA2013102821561

- Difficulty date: October 19, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 21,069 hours, 12,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 114A53001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE PLATE FASTENER HOLE CRACKED AT BS 727A+16, RBL 45.5.  REPAIRED PLATE IAW SRM.
